# SDR U5QA06005

- Difficulty date: November 22, 2006
- Submitted: November 27, 2006
- Operation: Air carrier
- Aircraft: N881TW
- Make and model: Cndair CL6002B16
- Aircraft serial: 5348
- Aircraft time: 4,504 hours, 3,705 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMELLED STRONG ODOR AFTER TAKEOFF.  RETURN TO BLOCK.  SMELL WENT AWAY BY THE TIME AIRCRAFT LANDED.  COULD NOT DUPLICATE WITH GROUND RUN.
